Patient :I had my last period on the 27th August 2015 and usually my period cycle lasts 28 days. Since that period i have had random bleeding from time to time, i've had it 2 or 3 times since my last period; it is always a light reddish/pink and lasts about 2 days. I have got this problem again now but it is only visible when i wipe after going to the bathroom. I am on the contraceptive pill Micronor and i have been for a little over a year now, i have been on others in the past but my current one says i don't need to have a break and that i continue taking it month after month. This problem has only recently cropped up in the past month or so and i don't know what is going on. I spoke to my doctor and they said thay maybe i should change pills but i have had no problem with this pill. I'm starting to think that maybe it is to do with pregnancy. I started bleeding again yesterday evening and today i have been feeling a bit nauseous and dizzy as well as being extremely tired, i could sleep all day if i could, my breasts feel a lot fuller and sensitive too. I don't know what this could be, any help would be greatly appreciated.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.